# SDR SWAA2023062671720

- Difficulty date: June 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 56,287 hours, 38,531 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR GIRT BAR LOOSE AND WILL NOT STAY IN FITTING<[01] FOUND RIVET ON SLIDE BRACKET SHEARED OFF. REMOVED AND REPLACED RIVET IAW AMM 51-40-02.
